American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information   
View Article: PDF

[2] Ivanka M. Stamova and Gani Tr. Stamov. On the stability of sets for delayed Kolmogorov-type systems. Proc. Amer. Math. Soc. 142 (2014) 591-601.
Abstract, references, and article information   
View Article: PDF

[3] Pham Huu Anh Ngoc. Novel criteria for exponential stability of functional differential equations. Proc. Amer. Math. Soc. 141 (2013) 3083-3091.
Abstract, references, and article information   
View Article: PDF

[4] Leonid Berezansky and Elena Braverman. On some constants for oscillation and stability of delay equations. Proc. Amer. Math. Soc. 139 (2011) 4017-4026. MR 2823047.
Abstract, references, and article information   
View Article: PDF

[5] Hideaki Matsunaga. Delay-dependent and delay-independent stability criteria for a delay differential system. Proc. Amer. Math. Soc. 136 (2008) 4305-4312. MR 2431044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John A. D. Appleby, Xuerong Mao and Markus Riedle. Geometric Brownian motion with delay: mean square characterisation. Proc. Amer. Math. Soc. 137 (2009) 339-348. MR 2439458.
Abstract, references, and article information   
View Article: PDF

[7] Shangjiang Guo and Jeroen S. W. Lamb. Equivariant Hopf bifurcation for neutral functional differential equations. Proc. Amer. Math. Soc. 136 (2008) 2031-2041. MR 2383509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chuhua Jin and Jiaowan Luo. Fixed points and stability in neutral differential equations with variable delays. Proc. Amer. Math. Soc. 136 (2008) 909-918. MR 2361863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tatjana Eisner and Hans Zwart. Continuous-time Kreiss resolvent condition on infinite-dimensional spaces. Math. Comp. 75 (2006) 1971-1985. MR 2240644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Xianhua Tang and Xingfu Zou. On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments. Proc. Amer. Math. Soc. 134 (2006) 2967-2974. MR 2231621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eduardo Liz, Manuel Pinto, Victor Tkachenko and Sergei Trofimchuk. A global stability criterion for a family of delayed population models. Quart. Appl. Math. 63 (2005) 56-70. MR 2126569.
Abstract, references, and article information
View Article: PDF

[12] T. A. Burton. Fixed points and stability of a nonconvolution equation. Proc. Amer. Math. Soc. 132 (2004) 3679-3687. MR 2084091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Teresa Faria. An asymptotic stability result for scalar delayed population models. Proc. Amer. Math. Soc. 132 (2004) 1163-1169. MR 2045433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] László Hatvani. On the asymptotic stability for nonautonomous functional differential equations by Lyapunov functionals. Trans. Amer. Math. Soc. 354 (2002) 3555-3571. MR 1911511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yongkun Li and Yang Kuang. Periodic solutions in periodic state-dependent delay equations and population models. Proc. Amer. Math. Soc. 130 (2002) 1345-1353. MR 1879956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Josef Hofbauer and Joseph W.-H. So. Diagonal dominance and harmless off-diagonal delays. Proc. Amer. Math. Soc. 128 (2000) 2675-2682. MR 1707519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. O. Ignatyev. On the asymptotic stability in functional differential equations . Proc. Amer. Math. Soc. 127 (1999) 1753-1760. MR 1636954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Li Yongkun. Periodic solutions of a periodic delay predator-prey system. Proc. Amer. Math. Soc. 127 (1999) 1331-1335. MR 1646198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jianhong Wu. Symmetric functional differential equations and neural networks with memory. Trans. Amer. Math. Soc. 350 (1998) 4799-4838. MR 1451617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kenneth L. Cooke and Wenzhang Huang. On the problem of linearization for state-dependent delay differential equations. Proc. Amer. Math. Soc. 124 (1996) 1417-1426. MR 1340381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bo Zhang. Asymptotic stability in functional-differential equations by Liapunov functionals . Trans. Amer. Math. Soc. 347 (1995) 1375-1382. MR 1264834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joseph W.-H. So and J. S. Yu. Global attractivity for a population model with time delay . Proc. Amer. Math. Soc. 123 (1995) 2687-2694. MR 1317052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James H. Liu. Uniform asymptotic stability via Liapunov-Razumikhin technique . Proc. Amer. Math. Soc. 123 (1995) 2465-2471. MR 1257116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Konstantin Mischaikow, Hal Smith and Horst R. Thieme. Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions . Trans. Amer. Math. Soc. 347 (1995) 1669-1685. MR 1290727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Iserles. On nonlinear delay differential equations . Trans. Amer. Math. Soc. 344 (1994) 441-477. MR 1225574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Younhee Ko. An asymptotic stability and a uniform asymptotic stability for functional-differential equations . Proc. Amer. Math. Soc. 119 (1993) 535-545. MR 1169036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Martin Buhmann and Arieh Iserles. Stability of the discretized pantograph differential equation . Math. Comp. 60 (1993) 575-589. MR 1176707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bo Zhang. On the retarded Li\'enard equation . Proc. Amer. Math. Soc. 115 (1992) 779-785. MR 1094508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] V. Lj. Kocić and G. Ladas. Global attractivity in nonlinear delay difference equations . Proc. Amer. Math. Soc. 115 (1992) 1083-1088. MR 1100657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jian Hong Wu. Asymptotic periodicity of solutions to a class of neutral functional-differential equations . Proc. Amer. Math. Soc. 113 (1991) 355-363. MR 1079900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2